On the compound Poisson risk model with dependence and a threshold dividend strategy
Yafeng Shi,
Peng Liu and
Chunsheng Zhang
Statistics & Probability Letters, 2013, vol. 83, issue 9, 1998-2006
Abstract:
In this paper, we consider the compound Poisson risk model with a threshold dividend strategy and a dependence structure modeled by a Farlie–Gumbel–Morgenstern copula. The integro-differential equations satisfied by the Gerber–Shiu functions and the expected discounted dividend payments paid until ruin respectively are derived. Further, by deriving and solving the renewal equations satisfied by the Gerber–Shiu functions and the expected discounted dividend payments, we give the explicit formulas for them.
Keywords: Compound Poisson risk model; Farlie–Gumbel–Morgenstern copula; Gerber–Shiu function; Expected discounted dividend payments; Threshold strategy; Integro-differential equation (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715213001697
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:9:p:1998-2006
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2013.05.008
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().